RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 4(130), Pages 23–34 (Mi umn5893)  

This article is cited in 2 scientific papers (total in 2 papers)

Generalized products and limits and their applications in homology theory

G. S. Chogoshvili


Full text: PDF file (1463 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1966, 21:4, 13–23

Bibliographic databases:

UDC: 513.83
MSC: 55N45, 55N10, 55N20, 18B30, 18Gxx
Received: 09.04.1966

Citation: G. S. Chogoshvili, “Generalized products and limits and their applications in homology theory”, Uspekhi Mat. Nauk, 21:4(130) (1966), 23–34; Russian Math. Surveys, 21:4 (1966), 13–23

Citation in format AMSBIB
\Bibitem{Cho66}
\by G.~S.~Chogoshvili
\paper Generalized products and limits and their applications in homology theory
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 4(130)
\pages 23--34
\mathnet{http://mi.mathnet.ru/umn5893}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=214051}
\zmath{https://zbmath.org/?q=an:0171.43801}
\transl
\jour Russian Math. Surveys
\yr 1966
\vol 21
\issue 4
\pages 13--23
\crossref{https://doi.org/10.1070/RM1966v021n04ABEH004163}


Linking options:
  • http://mi.mathnet.ru/eng/umn5893
  • http://mi.mathnet.ru/eng/umn/v21/i4/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Sklyarenko, “Homology theory and the exactness axiom”, Russian Math. Surveys, 24:5 (1969), 91–142  mathnet  crossref  mathscinet  zmath
    2. M. Ya. Antonovskii, D. V. Chudnovskii, “Some questions of general topology and Tikhonov semifields. II”, Russian Math. Surveys, 31:3 (1976), 69–128  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:270
    Full text:113
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020